Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 35 found articles
 
 
  On the possibility of strengthening Sidon-type inequalities
 
 
Title: On the possibility of strengthening Sidon-type inequalities
Author: Radomskii, A. O.
Appeared in: Mathematical notes
Paging: Volume 94 (2013) nr. 5-6 pages 829-833
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands